# SDR SWAA2024082226501

- Difficulty date: August 16, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 55,020 hours, 33,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Condition: Cracked
- Location: Slide Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR UPPER FWD SLIDE MOUNT ISOLATOR CRACKED<[01] R&R AFT ENTRY DOOR UPPER FWD SLIDE MOUNT ISOLATOR IAW SRM 51-40-02.;[02] 02 - INSPECTED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
